An example of local analytic q-difference equation : Analytic classification
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 4, p. 773-814

Using the techniques developed by Jean Ecalle for the study of nonlinear differential equations, we prove that the q-difference equation

xσqy=y+b(y,x)

with (σ q f)(x)=f(qx) (q>1) and b(0,0)= y b(0,0)=0 is analytically conjugated to one of the following equations :

xσqy=youxσqy=y+x

En utilisant les techniques développées par Jean Ecalle pour l’étude des équations différentielles nonlinéaires, on montre que l’équation aux q-différences

xσqy=y+b(y,x)

avec (σ q f)(x)=f(qx) (q>1) et b(0,0)= y b(0,0)=0 est conjuguée analytiquement à l’une des équations suivantes :

xσqy=youxσqy=y+x

@article{AFST_2006_6_15_4_773_0,
     author = {Menous, Fr\'ed\'eric},
     title = {An example of local analytic q-difference equation~: Analytic classification},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 15},
     number = {4},
     year = {2006},
     pages = {773-814},
     doi = {10.5802/afst.1135},
     mrnumber = {2295210},
     zbl = {pre05202621},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2006_6_15_4_773_0}
}
Menous, Frédéric. An example of local analytic q-difference equation : Analytic classification. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 15 (2006) no. 4, pp. 773-814. doi : 10.5802/afst.1135. http://www.numdam.org/item/AFST_2006_6_15_4_773_0/

[1] (J.), Ecalle Singularité non abordables par la géométrie, Annales de l’Institut Fourier, Tome 42 (1992), pp. 73-164 | Numdam | MR 1162558 | Zbl 0940.32013

[2] (F.), Menous An example of nonlinear s-difference equation, Annales de la Faculté des Sciences de Toulouse (2004) (To appear in a special issue on the proceedings of the congress : Resurgence, Alien Calculus, Resummability, Transseries (CIRM, november 2002)) | Numdam | Zbl 1087.39023 | Zbl 05012737

[3] (C.), Zhang Développements asymptotiques q-gevrey et séries Gq-sommables, Annales de l’Institut Fourier, Tome 49 (1999), pp. 227-261 | Numdam | MR 1688144 | Zbl 0974.39009

[4] (C.), Zhang; (F.), Marotte Multisommabilité des séries entières solutions formelles d’une équation aux q-)différences linéaire analytique, Annales de l’Institut Fourier, Tome 50 (2000) no. 6, pp. 1859-1890 | Numdam | MR 1817385 | Zbl 1063.39001